Actifed Multi-Action Dry Coughs gives you relief for the symptoms of a dry cough. It contains the three active ingredients triprolidine, pseudoephedrine, and dextromethorphan.
ACtifed Multi-Action Dry Coughs is not recommended for use for children below 12 years.
You should carefully read all product packaging and labels prior to use.
May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink. Like all medicines, Multi-Action Actifed Dry Coughs can have side-effects, although these are rare and usually mild. Tell your doctor or pharmacist if you notice any of the following:
Sleep disturbances, drowsiness, hallucinations, dry mouth, nose or throat, skin rash with or without irritation, nausea and vomiting, upset stomach, difficulty in passing urine or palpitations. If you notice any side-effects not mentioned in this leaflet, please inform your pharmacist or doctor.
Pseudoephedrine hydrochloride 30 mg, Dextromethorphan hydrobromide 10 mg and Triprolidine hydrochloride 1.25 mg. Sorbitol, sucrose, sodium benzoate (E11), methyl hydroxybenzoate (E218), Ponceau 4R (E124), alcohol, blackberry flavour, menthol, vanillin and purified water. Each 5 ml contains 2.8 g sucrose and 1.0 g sorbitol.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Prompt delivery and order as expected.
Product does what it says. The customer care department of this company not good be warned stars for product
The product does what it says I only wish Chemist Direct customer care was as good I wont use this company again a very unhappy customer
Stops the runny nose with one dose only. Recommend.